# SDR 7SSA20210512001

- Difficulty date: May 9, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N88D
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9310
- Aircraft time: 4,627 hours, 1,686 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Part number: 1540606AE17
- Part serial: 6021
- Condition: Disconnected
- Location: Brake Line
- Part time: 4,447 hours, 1,624 cycles
- Component: Brake, Bfgoodrich
- Component part number: 216082
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RELEASED PARKING BRAKE TO TAXI ONTO RUNWAY. AIRCRAFT NEEDED MORE POWER THAN USUAL TO START TAXI. HALFWAY THROUGH TURN ONTO RUNWAY, LOUD BANG WAS HEARD BY CREW, THEN AIRCRAFT ROLLED EASIER. CREW REQUESTED TAXI FROM ACTIVE, THEN RETURN TO RAMP. AFTER SHUTDOWN, THE RIGHT MAIN INBOARD TIRE WAS FOUND BLOWN, AND THE RIGHT INBOARD BRAKE LINE WAS DISCONNECTED FROM THE BRAKE BODY AT THE QUICK DISCONNECT. IT WAS DETERMINED THAT THE BRAKE LINE QUICK DISCONNECT FAILED AND POPPED OFF WHEN THE PARKING BRAKE WAS SET, CAUSING THE BRAKE TO LOCK WITH NO MEANS TO UNLOCK.
